# SDR ASOA20140917105

- Difficulty date: September 17, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 30,259 hours, 23,205 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 217071
- Part serial: 2481
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 15,643 hours, 12,371 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DURING BRAKE APPLICATION, BRAKES WILL ALTERNATE BETWEEN GRABBING AND RELEASING, RESULTING IN DEGRADED BRAKING AND ACFT SHUDDERING.  MAINTENANCE R & R NR 1 BRAKE ASSY WITH OPS AND TAXI CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
